# SDR USAA020442

- Difficulty date: October 9, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 57,344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .125 INCH, UPPER CHORD INTERCOSTAL AT BL 0, BS 1420-1440.  FABRICATED AND INSTALLED NEW ANGLE PER SRM 53-00-51.  (M)
